Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 28, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2010, 4:44 PM MDT for 6 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 4:44 PM MDT (22:44 UTC)
- Expired
- May 24, 2010, 5:15 PM MDT
- In force
- 31 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cherry County, NE, Grant County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:05 PM MDT | HAIL 1 | Mullen, NE | QUARTER SIZED HAIL IN MULLEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:21 AM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
893 WUUS53 KLBF 242244 SVRLBF NEC031-075-091-113-117-171-242315- /O.NEW.KLBF.SV.W.0028.100524T2244Z-100524T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 444 PM MDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... EXTREME NORTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA... HOOKER COUNTY IN WEST CENTRAL NEBRASKA... NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... NORTHERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... WESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 515 PM MDT/615 PM CDT/ * AT 440 PM MDT/540 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF ROUND LAKE TO 6 MILES EAST OF EAST CODY LAKE...AND MOVING EAST AT 65 MPH. * LOCATIONS IMPACTED INCLUDE... MULLEN...THEDFORD...HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY 97 CROSSING BIG CREEK...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... SENECA...HIGHWAY 83 CROSSING THE DISMAL RIVER...MERRITT RESERVOIR DAM...HIGHWAY 97 MILE MARKER 40...HIGHWAY 97 MILE MARKER 50... HIGHWAY 97 MILE MARKER 60...HIGHWAY 97 MILE MARKER 80...HIGHWAY 97 MILE MARKER 100...HIGHWAY 2 MILE MARKER 200...HIGHWAY 97 MILE MARKER 110...HIGHWAY 83 MILE MARKER 130 AND HIGHWAY 83 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4271 10085 4163 10044 4170 10139 4257 10158 TIME...MOT...LOC 2244Z 257DEG 58KT 4250 10140 4175 10111 WIND...HAIL <50MPH 1.00IN $$ POWER
1 follow-up statement
334 WWUS53 KLBF 242256 RRA SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 556 PM CDT MON MAY 24 2010 NEC031-075-091-113-117-171-242315- /O.CON.KLBF.SV.W.0028.000000T0000Z-100524T2315Z/ MCPHERSON NE-LOGAN NE-THOMAS NE-HOOKER NE-GRANT NE-CHERRY NE- 456 PM MDT MON MAY 24 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY...NORTHEASTERN GRANT...HOOKER...WESTERN THOMAS...NORTHWESTERN LOGAN AND NORTHERN MCPHERSON COUNTIES UNTIL 515 PM MDT/615 PM CDT/... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF STEER CREEK CAMPGROUND TO 8 MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE DISMAL RIVER...MOVING EAST AT 65 MPH. LOCATIONS IMPACTED INCLUDE... THEDFORD...HIGHWAY 97 CROSSING BIG CREEK...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...SENECA...MERRITT RESERVOIR DAM...HIGHWAY 83 CROSSING THE DISMAL RIVER...HIGHWAY 97 MILE MARKER 100...HIGHWAY 2 MILE MARKER 200...HIGHWAY 97 MILE MARKER 110...HIGHWAY 83 MILE MARKER 140 AND HIGHWAY 83 MILE MARKER 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4271 10085 4163 10044 4170 10139 4257 10158 TIME...MOT...LOC 2256Z 257DEG 58KT 4254 10114 4178 10086 WIND...HAIL <50MPH 1.00IN $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:45 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 24, 1:45 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT MON MAY 24 2010 ...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS AFTN... .DISCUSSION... LATE AFTN AND TONIGHT... CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG FOCUS AREA IS ALONG A DRYLINE IN NERN CO. WEAK DISTURBANCES IN MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE STRONGEST STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR POSSIBLE EVEN LARGER. LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND MIDNIGHT CDT. TUESDAY AND TUESDAY NIGHT... TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH SHOWERS AND TSTMS PSBL SOUTH OF HWY 2. WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE PASSAGE. THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS. PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID 70S SUNDAY AND MONDAY. && .AVIATION WEATHER... SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059 -069-070-094. WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071. && SHORT TERM/EXTENDED...ROBERG AVIATION...COLE
Hazardous weather outlook, May 24, 10:06 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT MON MAY 24 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-251615- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/ ...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT ELSEWHERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A COLD FRONT DURING THE EVENING. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS. THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83 AND NORTH OF INTERSTATE 80. STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH CENTRAL NEBRASKA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Local storm report, May 24, 4:09 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL ARTHUR 41.57N 101.69W
05/24/2010 M0.88 INCH ARTHUR NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HAIL TO THE SIZE OF NICKELS IN
ARTHUR WITH SOME STONES APPROACHING QUARTERS IN SIZE.
&&
SJACOBSLocal storm report, May 24, 4:19 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 N ROSCOE 41.16N 101.60W
05/24/2010 E1.00 INCH KEITH NE PUBLIC
PUBLIC REPORT
&&
BHIRSCHLocal storm report, May 24, 4:22 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM NON-TSTM WND GST THEDFORD 41.98N 100.57W
05/24/2010 M59.00 MPH THOMAS NE AWOS
&&
CDCLocal storm report, May 24, 4:25 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HEAVY RAIN ARTHUR 41.57N 101.69W
05/24/2010 M0.00 INCH ARTHUR NE TRAINED SPOTTER
1.00 INCHES OF RAIN IN 15 MINUTES IN ARTHUR.
0516 PM HAIL ARTHUR 41.57N 101.69W
05/24/2010 E0.88 INCH ARTHUR NE TRAINED SPOTTER
&&
BHIRSCHLocal storm report, May 24, 4:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG GORDON 42.81N 102.20W
05/24/2010 SHERIDAN NE TRAINED SPOTTER
TREES AND POWER LINES DOWN IN GORDON.
0520 PM TSTM WND DMG ROSCOE 41.13N 101.60W
05/24/2010 KEITH NE EMERGENCY MNGR
SEMI TRAILER OVERTURNED NEAR ROSCOE
&&
BHIRSCHLocal storm report, May 24, 4:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 8 W SUTHERLAND 41.16N 101.28W
05/24/2010 E1.25 INCH KEITH NE TRAINED SPOTTER
HALF DOLLAR SIZED HAIL
&&
BHIRSCHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 37 min |
| May 23, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 8:11 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 8:33 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 9:19 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 9:34 PM MDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 9:37 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 10:03 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 10:06 PM MDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 10:29 PM MDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 10:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 10:43 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 23, 11:14 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 23, 11:55 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 12:24 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 1:10 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 3:05 AM MDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 12:35 PM MDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 12:45 PM MDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 12:48 PM MDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 12:59 PM MDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 1:06 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 1:14 PM MDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 1:17 PM MDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 1:27 PM MDT | Tornado Warning | LBF | Keya Paha | 18 min |
| May 24, 1:46 PM MDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 1:47 PM MDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 1:50 PM MDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 1:59 PM MDT | Tornado Warning | LBF | Brown, Cherry | 46 min |
| May 24, 2:15 PM MDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 2:21 PM MDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 2:26 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 2:42 PM MDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 2:43 PM MDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 2:52 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:57 PM MDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 3:12 PM MDT | Tornado Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 35 min |
| May 24, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 3:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 3:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 3:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 3:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 4:31 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 4:40 PM MDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 50 min |
| May 24, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 5:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 5:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.